Diffraction of a plane wave by an elongated body of revolution
Doklady Akademii Nauk, Tome 272 (1983) no. 3, pp. 587-590
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_3_a17,
author = {M. V. Fedoryuk},
title = {Diffraction of a plane wave by an elongated body of revolution},
journal = {Doklady Akademii Nauk},
pages = {587--590},
year = {1983},
volume = {272},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_3_a17/}
}
M. V. Fedoryuk. Diffraction of a plane wave by an elongated body of revolution. Doklady Akademii Nauk, Tome 272 (1983) no. 3, pp. 587-590. http://geodesic.mathdoc.fr/item/DAN_1983_272_3_a17/